Aa
Aa
A
A
A
Close
Avatar universal

tramadol

I am a tramadol user I take about 6-10 50 mg. a day. I want to stop but am so afraid of the withdrawal. I dont know what to do. I remember being without for 1 day and I couldnt keep my legs still, I was feeling like jumping out of my skin...does anyone have any suggestions that has been through this?
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thanks all for your advice, I am just tossing the idea around of quitting at this point because I have been really depressed and am tired of living this way. I am not sure if the depression is from the tramadol as it runs in my family but it has been getting worse. I have been taking tramadol for 2 yrs. . I am afraid to quit and lose my job as the one day I was out there was no way I could go to work. Any suggestions anyone?
Helpful - 0
Avatar universal
Thanks all for your advice, I am just tossing the idea around of quitting at this point because I have been really depressed and am tired of living this way. I am not sure if the depression is from the tramadol as it runs in my family but it has been getting worse. I have been taking tramadol for 2 yrs. . I am afraid to quit and lose my job as the one day I was out there was no way I could go to work. Any suggestions anyone?
Helpful - 0
Avatar universal
Hi,The physical withdrawals from tramadol can typically last 3 to 7 days.I was taking tramadol for a long time and yes the withdrawals can be bad,but it is very doable with a plan in place and there is  plenty of advice that can be offered to ease the detox.Firstly I don't know how long you have been taking it but 6 to 10 a day would need a tapering plan in place to firstly take the risk of seizures to a minimum and to ease the severity of withdrawals.Keep posting and take care
Harms
Helpful - 0
Avatar universal
That is a true statement. I was told by my pm doctor that tramadol can cause seizures when stopped after high amounts over long term use. I believe long term is 30 days + but I'm not sure and I have read to not take more that 300 mg a day. I would definately talk to your doctor before quitting cold turkey.
Helpful - 0
Avatar universal
I havent been through tram wd, but I know you cant stop cold turkey. You have to taper because of the risk of seizures.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.